MathSciNet Relay Station
MathSciNet bibliographic data
MR2054928 (2006a:70035) 70F07 (34C25 37J45 58E30)
Zhang, Shiqing; Zhou, Qing; Liu, Yurong New periodic solutions for 3-body problems. Celestial Mech. Dynam. Astronom. 88 (2004), no. 4, 365–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement